# SDR SWIA200110446

- Difficulty date: December 15, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 9,071 hours, 8,082 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Aft Pax Door Cam
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED PASSENGER DOOR MESSAGE APPEARED AFTER TAKEOFF OUT OF SLC.  RETURNED TO THE FIELD.  ADJUSTED AFT PASSENGER DOOR CAM PROXIMITY SWITCH IAW CRJ MM 52-11-02.  OPS CHECK GOOD AT THIS TIME.
